Skip to content
My WebMD Sign In, Sign Up
Head ache, pain in the right eye and dizziness
avatar
Rahul131982 posted:
Hi

This is regarding my girlfriend. She is 26 years old and has been having headaches for sometime now. The headaches are essentially temple throbbing and pain at the back of her head. However from around 6 months or so her right eye has also started hurting with the pain all around the eye. She has short sightedness(power of 3.5) with estigmatism. Also from a few months she starts feeling dizzy once in a while where she feels light headed and cannot focus of the work or anything that she is doing. However the feeling of dizziness goes away if she sits down for a while.

Now she has gone to a doctor and has got her eyes checked and the doctor has said that the power of her short sightedness hasnt increased and that there is nothing wrong with her eye. She has also got a brain scan and nothing has shown up in the scan. She keeps having the headaches frequently (every 2-3 days), pain in her eye less frequently (once a week or so) and the feeling of dizziness every 2-3 days.

While we have shown her to individual doctors for each of these individual conditions, I have been thinking that we should go to one doctor who can look at all the conditions as a whole. Also has anybody had a similar condition and what did it turn out. She went to a doctor yesterday as she was felling dizzy and the doctor listened to all the conditions and said that since she has been having all these symptoms for a wile now it should not be anything major which I dont agree.

Please help if anyone can.

Regards
Rahul
Reply
 
avatar
missbearcat86 responded:
I can relate to this problem. I am also a 26yr old who has been suffering from migraimes for a couple of years now. I have glaucoma and have ask the doctor if it was the cause of my headaches. The doctor said that my presure in my eyes were too low to cause them. I have had many tests done and all were negitive. I also have been on a countless number of pills but nothing has seem to help. The doctor recently put me on Maxalt, he said it was a top of the line drug use to treat migraines. I just started it today, I also want answers to this problem. I wish you and your girlfriend the best of luck.

Blessings,
Leslie


Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
48 of 65 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center